Stability of algebraic inverse systems, I: Stability, weak stability and the weakly-stable socle
Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 17-33
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_100_1_17_33,
author = {Timothy Porter},
title = {Stability of algebraic inverse systems, {I:} {Stability,} weak stability and the weakly-stable socle},
journal = {Fundamenta Mathematicae},
pages = {17--33},
year = {1978},
volume = {100},
number = {1},
doi = {10.4064/fm-100-1-17-33},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-17-33/}
}
TY - JOUR AU - Timothy Porter TI - Stability of algebraic inverse systems, I: Stability, weak stability and the weakly-stable socle JO - Fundamenta Mathematicae PY - 1978 SP - 17 EP - 33 VL - 100 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-17-33/ DO - 10.4064/fm-100-1-17-33 LA - en ID - 10_4064_fm_100_1_17_33 ER -
%0 Journal Article %A Timothy Porter %T Stability of algebraic inverse systems, I: Stability, weak stability and the weakly-stable socle %J Fundamenta Mathematicae %D 1978 %P 17-33 %V 100 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-17-33/ %R 10.4064/fm-100-1-17-33 %G en %F 10_4064_fm_100_1_17_33
Timothy Porter. Stability of algebraic inverse systems, I: Stability, weak stability and the weakly-stable socle. Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 17-33. doi: 10.4064/fm-100-1-17-33
Cité par Sources :